# SDR IPXA2016082407435

- Difficulty date: August 9, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Rcb Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB AREA FLOOR PANEL WSP0785-501 CORRODED AT RBL 29.  REPAIRED IAW EA 011-5310-01-A6402 REV. IR AND EO MD11-5320-61654-A.
